New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined Aug 2009
Total Posts : 5
   Posted 3/19/2010 2:42 AM (GMT -6)   
Hello everyone. about four month ago I signed on asking for help. I was overwhelmed by my lupus and was hanging on the edge. Things still are better for me but I'm holding on. Thank you for all your support. I'd like to know now if anyone else has had problems with long term use of prednisone in regards to their teeth?

The problem I'm having is I get a black ring near the gum line and then it slowly decays, then goes on to the next tooth. I have had the bottom right row of teeth pulled and one of my front teeth fell out. The rest have a thin, hollow feeling to them but no pain. Dentists aren't sure what it is but think they should all be pulled. My rhuematologist says it could be a side effect to prednisone. The research I've seen only suggests it is prednisone.

Are there any organizations that help people with limited income. At the moment I only have medicare. I don't qualify for medicaid my wife is making just above the limit. With all my medical bills I am already in debt.

Any advice would be extremely helpful?

Veteran Member

Date Joined Dec 2006
Total Posts : 2818
   Posted 3/26/2010 11:03 PM (GMT -6)   

Hi Rob, I am so sorry you seem to have gotten lost in the mix. I am sick quite often and can't get online but still after seeing no one responded (I just hate that). It's happened to me before too.

Anyway have you been able to find out about your teeth? Yes predisone can cause dental problem to be sure. But so can other auto immune diseases that leave your mouth dry.I'm think sjogrin or however it's spelled. 

If you look at the top of the forum you will see


just go through all of it. I know there are places to get help with your meds. Hey doesn't hurt anything to pick up the phone and ask.

Good luck and please let us know if you have any luck so we know where to refer others too.

Again I'm sorry I missed ya especially since you are so new.



nexium,temazepam,predisone,plaquenil,propanalol,effexor,citracal,pottasium, vitB,iron,xopenex,advair,spirivia
Each moment of life is a gift of God. psalms 39:4

New Member

Date Joined Jun 2009
Total Posts : 10
   Posted 3/27/2010 4:17 PM (GMT -6)   
Were I live there is a dental school- and I know they offer services for a greatly reduced rate.Maybe there is one near you. My teeth are breaking, but I think mine is due to the sjogrens. (this is a great place for info). take care, Barb

New Member

Date Joined Aug 2009
Total Posts : 5
   Posted 3/27/2010 6:42 PM (GMT -6)   
Thanx for the advice. I'll let you know how it goes.

Veteran Member

Date Joined Dec 2004
Total Posts : 8198
   Posted 3/27/2010 9:25 PM (GMT -6)   
Hi Rob,
I just wanted to wish you luck. I have problems with my teeth also. I have been taking prednisone for 20 years off and on. I also have Sjogren's Syndrome. I have no dental insurance right now either. I have medicare as well. I wish they would pay on dental.

I hope you find someone to work on your teeth at a reasonable price that will do quality work. Take care and keep us updated. you will be in my thoughts and prayers.

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, October 24, 2016 5:05 PM (GMT -6)
There are a total of 2,711,274 posts in 298,977 threads.
View Active Threads

Who's Online
This forum has 153547 registered members. Please welcome our newest member, thalarmalr.
347 Guest(s), 14 Registered Member(s) are currently online.  Details
LaurenL77, F27, yunfletch, Artist Mark, Albannach, ontheflipside, Mercy&Grace, supapfunk, Kdsdrm, Bobby Mac, janelise, needhelp4, JamesE, pltt19

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer